The existence of gaps in minimal foliations.
Aequationes mathematicae, Tome 34 (1987), pp. 153-166
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1987__34_137235,
author = {V. Bangert},
title = {The existence of gaps in minimal foliations.},
journal = {Aequationes mathematicae},
pages = {153--166},
year = {1987},
volume = {34},
zbl = {0645.58017},
url = {http://geodesic.mathdoc.fr/item/AM2_1987__34_137235/}
}
V. Bangert. The existence of gaps in minimal foliations.. Aequationes mathematicae, Tome 34 (1987), pp. 153-166. http://geodesic.mathdoc.fr/item/AM2_1987__34_137235/